| Model Number |
Q6 EDGE 3 STRETTO |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider who is working on the unit states there was mud all over the unit.And the dealer alleges rear caster wheel and allegedly flipped the unit with the consumer in it.